A filled function for seeking global minima

Authors
Citation
X. Liu et W. Xu, A filled function for seeking global minima, DYN CONT B, 8(2), 2001, pp. 275-286
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS
ISSN journal
1201-3390 → ACNP
Volume
8
Issue
2
Year of publication
2001
Pages
275 - 286
Database
ISI
SICI code
1201-3390(200106)8:2<275:AFFFSG>2.0.ZU;2-D
Abstract
The Filled Function Method is concerned with finding the global minimum of multimodal and multidimensional functions. The filled functions reported in the literature are with the features that may affect the computability whe n applied to numerical optimization. This paper proposes a new filled funct ion. This function needs only one parameter and includes neither exponentia l terms nor logarithmic terms. Furthermore, the lower bound of weight facto r a is usually smaller than that of one previous formulation. Therefore, th e proposed new function has better computability than the traditional ones.